# SDR SWIA200617456

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 10,560 hours, 8,103 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P01
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT AT 8,000/250 KNOTS AT FLIGHT IDLE LEFT ENGINE WAS NOT RESPONDING FROM IDLE TO 71.9 POSITION.  SHUT DOWN LEFT ENGINE AND DIVERTED FROM BUR TO LAX.  REPLACED LEFT ENGINE FUEL CONTROL UNIT IAW 73-21-00 AND RII CARD 73-900-1000.  OPERATIONAL CHECKS GOOD.  S/N OFF WYG87455.
